# SDR SIMA9700501

- Difficulty date: February 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N396AE
- Make and model: Saab 340B
- Aircraft serial: 340B396
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: D75602001
- Condition: Burned
- Location: Cabin
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

TYR - FLT 3707 - SMOKE WAS REPORTED COMING FROM WINDOW LIGHT ASSEMBLY ABOVE SEAT 9A WHILE AIRCRAFT WAS ON THE GROUND IN TYR.  MAINTENANCE FOUND WINDOW LIGHT SOCKET LOCATED ABOVE 9A SEAT BURNED.  DISCONNECTED WIRES TO LIGHT AND MEL'D LIGHT ASSEMBLY.  WINDOW LIGHT ASSY WAS REPLACED IN DFW, OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
